Unauthorized bleeding after taking contraceptive pills
The post-morning pill on October 9, when menstrual bleeding occurs, is the 13th time that the pill was originally considered to be taken for about eight days after taking the contraceptive pill, and it is stopped at that moment.It’s an irregular bleeding, but I think there’s a small amount of bleeding even during the 9 days.1. Would you like to stop taking contraceptives? We’ve known each other for about four or six days. 2. You stopped dating each other because of the bleeding? Today, there is a lot of bleeding and there is no sign of stopping for 10 days. Due to the post contraceptive pill, the menstrual cycle from two to three weeks of the existing drug intake returns to square one. If the teams ended up in blood before the bleeding, there is a possibility of fraud. After morning, negative bleeding due to medicine occurs around the 7th. Oral contraception must begin after that. After taking contraceptives, pills seem to occur in the body affected by illegal bleeding due to contraceptives. Look at the pattern of bleeding, to stop the medication. Due to the physiological aspect of continuous bleeding, you do not appear at the hospital visit to consult an obstetrician, and you should be diagnosed.